Facebook Twitter Instagram YouTube

Constraints on the magnetic buoyancy instabilities of a shear-generated magnetic layer

TitleConstraints on the magnetic buoyancy instabilities of a shear-generated magnetic layer
Publication TypeJournal Article
Year of Publication2009
AuthorsVasil, GM, Brummell, NH
JournalThe Astrophysical Journal
Volume690
Issue1
Pagination783 - 794
Date PublishedJan-01-2009
ISSN0004-637X
URLhttp://stacks.iop.org/0004-637X/690/i=1/a=783?key=crossref.45cd9f59d5d50f09ec322cfb5faac080
DOI10.1088/0004-637X/690/1/783
Short TitleApJ